# SDR IPXA2021032867377

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717013
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO VERTICAL STIFFNER IS CRACKED AT STA. 1841 AND LBL 19.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. AGA7170 AND SRM 51-33-01. (MINOR)
